# SDR ZW0A0100704

- Difficulty date: April 20, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FLOOR SUPPORT CORRODED AT STA 1155, LONGERON 30 TO 29R.  REPLACED FLOOR SUPPORT PER SPM 6-70-01.
